# SDR SWIA201642559

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 18,979 hours, 19,676 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS TO LINE MX THAT OXYGEN APPEARED TO BE LEAKING FROM FIRST OFFICER`S MASK AND THE OXYGEN BOTTLE PRESSURE WENT TO ZERO. DECLARED EMERGENCY.   REPLACED THE FO OXYGEN MASK AND OXYGEN BOTTLE ASSY. OPS AND LEAK CHECKED GOOD.
